# SDR DL73S060147

- Difficulty date: February 20, 2006
- Submitted: February 22, 2006
- Operation: Air carrier
- Aircraft: N324DL
- Make and model: Boeing 737232
- Aircraft serial: 23096
- Aircraft time: 56,276 hours, 42,844 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 6545808142
- Condition: Punctured
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PUNCTURE REPAIR FOR AFT BULKHEAD WEB.  THE NLG DOWNLOCK ACTUATOR FAILED AND CAUSED A PUNCTURE IN THE AFT BULKHEAD WEB AT FS 294.5, BL 0, WL 165.  THE PUNCTURE MEASURED 1.5 X .75 INCH.  THE ACTUATOR WAS REPLACED AND THE AIRCRAFT FERRIED IN AN UNPRESSURIZED STATE TO ATL FOR AN ALUMINUM DOUBLER REPAIR PER ER/A 454152-14.
